# SDR DXTA2024070612271

- Difficulty date: July 4, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N741QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20691
- Aircraft time: 8,010 hours, 4,649 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 4600001
- Part serial: 16047121
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT A MINUTE AFTER SELECTING THE GEAR DOWN, GOT A AMBER MSW FAIL CAS MESSAGE. RAN THE CHECKLIST WHICH HAD TO TURN OFF THE NWS AND LAND NORMALLY USING DIFFERENTIAL BRAKING TO STEER.  FOUND NO ACTIVE CAS MESSAGES RELATED TO NWS. ACCESSED FAULT DATA & FOUND NWS FAIL AMBER CAS IN LOGS.  ELECTED TO DOWNLOAD NWS DATA USING PMAT IAW AMM 32-51-01-970-801. ATTEMPTED TO DOWNLOAD DATA, FAILED DUE TO COMPUTER NOT CONNECTING TO SCU. TRIED DIFFERENT COMPUTERS & CABLES.  ABLE TO DOWNLOAD SOME FILES, BUT WERE NOT READABLE.  USED ANOTHER COMPUTER & CABLE SET, BUT AGAIN NOT ABLE TO DOWNLOAD USEFUL DATA.  PERFORMED DOWNLOAD OF MDC & SENT TO MANUFACTURER.  MANUFACTURER RECOMMENDED REPLACEMENT OF SCU.   R & R SCU IAW AMM 32-51-01-000-801. RIGGED NWS CONTROL IAW AMM 32-51-00-820-801, & 32-51-00-820-803. FUNCTIONAL CHECKED NWS .  INCLUDING TESTS OF NWS OFF, NWS LIMLT EXCEEDED, NWS FAIL, & NWS FAULT, CAS MESSAGES & OPS CHECK STEERING FUNCTION & LOGIC IAW AMM 32-51-00-720-801 OPS CHECKED GOOD.  PERFORMED RESET OF NWS OVER-TOW SWITCH IAW AMM 05-51-23-210-801.  ORIGINAL SUBMISSION DATE: 7/6/2024.
